共 50 条
- [2] Bayesian and other biased-coin designs for sequential clinical trials [J]. TATRA MOUNTAINS MATHEMATICAL PUBLICATIONS, VOL 17, 1998, : 133 - 139
- [4] Asymptotic properties of doubly adaptive biased coin designs for multitreatment clinical trials [J]. ANNALS OF STATISTICS, 2004, 32 (01): : 268 - 301
- [6] Doubly adaptive biased coin designs with delayed responses [J]. CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2008, 36 (04): : 541 - 559
- [7] The distribution of loss in two-treatment biased-coin designs [J]. BIOSTATISTICS, 2003, 4 (02) : 179 - 193
- [10] PROPERTIES OF BIASED COIN DESIGNS IN SEQUENTIAL CLINICAL-TRIALS [J]. ANNALS OF STATISTICS, 1984, 12 (03): : 1018 - 1034